# SDR SWAA2025012379859

- Difficulty date: December 20, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB ON FIXED ACCESS PANEL LEVEL DEFLECTION CONTROL RIB ORSS 265 TRAILING EDGE AT LT WING 2024-767155<[01] REPLACED WEB LOCATED ON FIXED ACCESS PANEL LEVEL DEFLECTION CONTROL RIB ORSS 265 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A2512 SHEET: 14 REV A; SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED WEB LOCATED ON FIXED ACCESS PANEL LEVEL DEFLECTION CONTROL RIB ORSS 265 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A2512 SHEET: 14 REV A; SEE INDIVIDUAL SING OFF BELOW
